# SDR HEEA956054

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011340990
- Condition: Rail Cracked
- Location: Rt Slider
- Part time: 1,174 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDING WINDOW BOTTOM RAIL CRACKED.
